Show simple item record

dc.contributor.authorCannarsa, Piermarco ( Orcid Icon 0000-0003-2576-2004 )
dc.contributor.authorFragnelli, Genni ( Orcid Icon 0000-0002-5436-7006 )
dc.date.accessioned2021-07-20T21:18:30Z
dc.date.available2021-07-20T21:18:30Z
dc.date.issued2006-10-31
dc.identifier.citationCannarsa, P., & Fragnelli, G. (2006). Null controllability of semilinear degenerate parabolic equations in bounded domains. Electronic Journal of Differential Equations, 2006(136), pp. 1-20.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14009
dc.description.abstractIn this paper we study controllability properties for semilinear degenerate parabolic equations with nonlinearities involving the first derivative in a bounded domain of R. Due to degeneracy, classical null controllability results do not hold in general. Thus we investigate results of 'regional null controllability', showing that we can drive the solution to rest at time T on a subset of the space domain, contained in the set where the equation is nondegenerate.en_US
dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectNull controllabilityen_US
dc.subjectSemilinear parabolic equationsen_US
dc.subjectDegenerate equationsen_US
dc.titleNull controllability of semilinear degenerate parabolic equations in bounded domainsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record